Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Separierbarkeit ebener Eibereiche durch eine Gerade

  • 11 Accesses

  • 1 Citations


If the sum of the circumferences of a finite number of convex domains is smaller than the circumference of the convex envelope, then there is a straight line who is separating the convex domains.

This is a preview of subscription content, log in to check access.


  1. 1

    A circle covering theorem. Amer. Math. Monthly52, 494–498 (1945).

  2. 2

    W. Blaschke, Vorlesungen über Integralgeometrie, 1. Heft, B. G. Teubner, Leipzig und Berlin 1936, S. 11, Formel (60).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hadwiger, H. Separierbarkeit ebener Eibereiche durch eine Gerade. Experientia 2, 362 (1946). https://doi.org/10.1007/BF02163938

Download citation